MathSciNet Relay Station
MathSciNet bibliographic data
MR1328338 (96m:22010) 22D25 (22D10 43A30 46L05)
Bekka, M. B.; Kaniuth, E.; Lau, A. T.; Schlichting, G. On $C\sp *$-algebras associated with locally compact groups. Proc. Amer. Math. Soc. 124 (1996), no. 10, 3151–3158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement